Alert archive / Ohio / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 32, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 1, 2022, 4:17 PM EDT for Erie County, Lorain County, Ohio. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2022, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 1, 2022, 5:02 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Erie County, OH, Lorain County, OH
The radar
The Cleveland radar (KCLE), 27 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:33 PM EDT | TSTM WND DMG | 1 Ssw Lorain, OH | TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR. |
| Jun 1, 4:42 PM EDT | TSTM WND DMG | 1 S Sheffield, OH | SOCIAL MEDIA REPORT OF TREE INTO POWER LINES AND A CAR ON EAST RIVER RD IN SHEFFIELD VILLAGE. TIME ESTIMATED VIA RADAR. |
| Jun 1, 4:44 PM EDT | HAIL 0.88 | 3 Se Lorain, OH | TRAINED SPOTTER REPORTS NICKEL SIZED HAIL NEAR ELYRIA AVE AND N RIDGE ROAD IN ELYRIA TOWNSHIP. |
| Jun 1, 4:49 PM EDT | TSTM WND GST 60 | 2 Sse Sheffield, OH | ALSO ONE HALF INCH HAIL. |
| Jun 1, 4:50 PM EDT | TSTM WND DMG | 2 Sse Elyria, OH | REPORT OF TREES AND POWER LINES DOWN SOUTHEAST OF ELYRIA. |
| Jun 1, 4:53 PM EDT | TSTM WND DMG | 3 Sse Sheffield, OH | TREE DOWN ON HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 651 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
167
WUUS51 KCLE 012017
SVRCLE
OHC043-093-012115-
/O.NEW.KCLE.SV.W.0032.220601T2017Z-220601T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
417 PM EDT Wed Jun 1 2022
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Erie County in north central Ohio...
Northern Lorain County in north central Ohio...
* Until 515 PM EDT.
* At 417 PM EDT, a severe thunderstorm was located 9 miles northwest
of Western Vermilion, moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville,
Avon Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake,
Eaton, Sheffield, South Amherst and Eaton Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4154 8194 4149 8194 4150 8197 4127 8198
4138 8255 4144 8254 4142 8249 4147 8238
4147 8229 4151 8221 4156 8203 4156 8198
TIME...MOT...LOC 2017Z 288DEG 21KT 4150 8250
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Jaszka3 follow-up statements
824
WWUS51 KCLE 012030
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
430 PM EDT Wed Jun 1 2022
OHC043-093-012115-
/O.CON.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Erie OH-Lorain OH-
430 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR ERIE AND NORTHERN LORAIN COUNTIES...
At 430 PM EDT, a severe thunderstorm was located near Western
Vermilion, moving east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lorain, Elyria, Western Vermilion, Vermilion, North Ridgeville, Avon
Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake, Eaton,
Sheffield, South Amherst and Eaton Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 8194 4150 8194 4150 8197 4127 8198
4135 8239 4147 8239 4147 8229 4151 8220
4156 8203 4156 8198
TIME...MOT...LOC 2030Z 282DEG 46KT 4146 8238
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka289
WWUS51 KCLE 012036
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
436 PM EDT Wed Jun 1 2022
OHC043-012046-
/O.CAN.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Erie OH-
436 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
4134 8233 4143 8235 4143 8236 4147 8237
4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2036Z 287DEG 45KT 4141 8217
$$
OHC093-012115-
/O.CON.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Lorain OH-
436 PM EDT Wed Jun 1 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHERN LORAIN COUNTY...
At 436 PM EDT, a severe thunderstorm was located over Lorain, moving
east at 50 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Lorain, Elyria, Vermilion, Western Vermilion, North Ridgeville, Avon
Lake, Amherst, Grafton, Avon, Bay Village, Sheffield Lake, Eaton,
Sheffield, South Amherst and Eaton Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
4134 8233 4143 8235 4143 8236 4147 8237
4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2036Z 287DEG 45KT 4141 8217
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Jaszka999
WWUS51 KCLE 012102
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
502 PM EDT Wed Jun 1 2022
OHC093-012110-
/O.CAN.KCLE.SV.W.0032.000000T0000Z-220601T2115Z/
Lorain OH-
502 PM EDT Wed Jun 1 2022
...THE SEVERE THUNDERSTORM WARNING FOR MUCH OF NORTHERN
LORAIN COUNTY IS
CANCELLED...
The storm which prompted the warning is moving out of the area.
Therefore, the warning has been cancelled and replaced with a
separate warning farther east, which includes far-eastern Lorain
County.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northeastern Ohio.
LAT...LON 4154 8194 4150 8194 4150 8197 4128 8198
4134 8233 4143 8235 4143 8236 4147 8237
4147 8229 4151 8219 4156 8203 4156 8198
TIME...MOT...LOC 2059Z 288DEG 21KT 4137 8199
$$
JaszkaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 308 PM EDT Wed Jun 1 2022 .SYNOPSIS... A cold front will push through the region this evening. High pressure builds in Thursday afternoon through Saturday before a warm front lifts across the region Sunday. && .NEAR TERM /Through Thursday night/... The main weather story this afternoon into this evening will be the threat for scattered strong to severe thunderstorms. The thermodynamics are coming together for a rather active and storm later afternoon for most of northern Ohio into northwest Pennsylvania. Mixed layer CAPE values are approaching 1500 to 2000 J/KG. Downward CAPE values are running 800 to 1000 J/KG. Effective Bulk shear values are not overly impressive but just enough around 30 to 35 knots. There is some warm air aloft resulting in our mid level lapse rates to be around 6C. Precipitable water values are a modest 1.3 to 1.5 inch. A weak cold front will push through the area now through the mid evening hours. With these atmospheric ingredients, we are expecting multi-cell type convection. There may be the potential for a couple mini bowing clusters of storms as well. The main severe hazards will be damaging wind gusts up to 65 mph followed by marginally severe hail up to the size of quarters. There will be a locally heavy rainfall threat given the high moisture content in the lower atmosphere. The timing for severe convection will be now through about 00z before most of the storms move east out of our area. The cold front will slowly move through later this evening with a few lingering showers possible. A weak low will track along the front across Ohio late tonight into early Thursday morning. This weak low may bring a few additional scattered rain showers through early Thursday morning before high pressure builds into the region by late Thursday afternoon and Thursday night. Clouds will slowly clear from northwest to southeast on Thursday afternoon. High temps will be almost 20 degrees cooler on Thursday in the middle to upper 60s. Clear skies and drier air moves in Thursday night with very pleasant weather and temperatures into the upper 40s to lower 50s. && .SHORT TERM /Friday through Saturday night/... Fair weather is likely during the whole period as troughing aloft exits northeastward and is followed by westerly flow aloft, and stabilizing high pressure ridging at/near the surface builds from the northern Great Plains. A surface trough associated with a weak cold front should sweep southeast across our CWA on Friday, but dry low-levels and weak low-level convergence/ascent along the front should prevent precip development. Daytime highs mainly in the 70's on Friday should be followed by highs in the mid 60's to mid 70's on Saturday. Overnight lows should range from the mid 40's to mid 50's Friday and Saturday nights. && .LONG TERM /Sunday night through Wednesday/... Westerly flow aloft and embedded shortwave disturbances should affect our CWA this whole period. At the surface, high pressure exits eastward on Sunday and is followed by a northeastward warm front passage on Monday. A southeastward cold front passage may occur by late Monday. This frontal zone may then waver in vicinity of our region Tuesday through Wednesday as multiple and weak low pressure centers potentially ripple generally northeastward along the front. This pattern should result in periods of showers and thunderstorms, but uncertainty remains regarding the timing of each shortwave disturbance and associated greater potential for showers/storms. Highs should mainly reach the 70's, but our I-75 corridor counties may have highs reach the lower 80's on Sunday and Monday. Lows should reach the mid 50's to lower 60's each night. && .AVIATION /18Z Wednesday THROUGH Monday/... The main concerns for aviation will be the potential for scattered strong to severe convection this afternoon into the early evening hours for all of northern Ohio and northwest Pennsylvania. We expect VFR conditions through the evening hours outside of any heavier convection. There will be brief drops in visibilities and ceilings with the convection as well into the evening hours. The strongest convection will be capable of large hail and severe downburst wind gusts. A cold front will move through the area this evening after 00z which will shift southwest winds 5-10 knots today to northwest/north winds 5-10 knots overnight into Thursday morning. Ceilings will drop to MVFR and some locations lower end MVFR. Some guidance shows the potential for IFR at a few locations but we did not have that in the TAF for this update. We will watch trends and see if those ceilings need to be updated in the TAF. MVFR ceilings expected to last through Thursday morning. There could be some scattered light rain showers possible around early Thursday morning. Outlook...Non-VFR likely Thursday morning into the afternoon with rain showers. && .MARINE... Winds of about 15 knots or less are expected through this Monday. Waves should trend 3 feet or less. At this point, no Small Craft Advisories are anticipated. A cold front will continue to sweep southeastward across Lake Erie through this evening and will be followed by high pressure building from the northern Great Plains through Thursday. Southwesterly winds veer to mainly northwesterly to northerly behind the front. Variable wind direction is then expected Friday through Sunday as the high pressure ridge builds further over the lake. On Monday, high pressure exits eastward and a warm front sweeps northeastward in the morning, allowing winds to veer from southeasterly to southwesterly. These southwesterly winds may then veer to northwesterly and then to northeasterly later on Monday as a southeastward cold front passage is followed by high pressure building from the Canadian Prairies. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Griffin NEAR TERM...Garuckas SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Griffin MARINE...Jaszka
Hazardous weather outlook, Jun 1, 3:47 PM EDT, 30 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 347 PM EDT Wed Jun 1 2022 LEZ144>149-164>169-OHZ009>014-018>023-027>033-036>038-047-089- PAZ001>003-022000- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 347 PM EDT Wed Jun 1 2022 ...SEVERE THUNDERSTORM WATCH 301 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142-143-162-163-OHZ003-006>008-017-022000- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border-Lucas-Wood-Ottawa-Sandusky-Hancock- 347 PM EDT Wed Jun 1 2022 This Hazardous Weather Outlook is for Lake Erie and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms may develop this afternoon and evening. The main threat is strong damaging winds but some larger hail is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jun 1, 3:44 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Cleveland OH
344 PM EDT Wed Jun 1 2022
OHZ032-012015-
Stark OH-
344 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of southeastern Stark
County through 415 PM EDT...
At 344 PM EDT, Doppler radar was tracking a strong thunderstorm over
East Sparta, or 11 miles south of Canton, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Minerva, Waynesburg and East Sparta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio.
&&
LAT...LON 4075 8140 4076 8109 4073 8109 4072 8123
4065 8124 4065 8140
TIME...MOT...LOC 1944Z 272DEG 34KT 4066 8131
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Jun 1, 3:46 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HAIL 5 WSW BETTSVILLE 41.22N 83.32W
06/01/2022 E1.00 INCH SENECA OH TRAINED SPOTTER
ALSO ESTIMATED 60 MPH WIND.
&&
26Special weather statement, Jun 1, 3:47 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Cleveland OH
347 PM EDT Wed Jun 1 2022
OHZ017-027-012045-
Wyandot OH-Hancock OH-
347 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of Wyandot and
southeastern Hancock Counties through 445 PM EDT...
At 347 PM EDT, Doppler radar was tracking a strong thunderstorm over
Arlington, or 10 miles south of Findlay, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Upper Sandusky, Forest, Arlington, Sycamore, Morral, Vanlue,
Marseilles, Carey, Nevada, Mount Blanchard, Wharton, Harpster, Kirby
and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4098 8371 4100 8342 4099 8336 4099 8311
4070 8311 4070 8330 4069 8343 4070 8344
4071 8349 4082 8351 4082 8371
TIME...MOT...LOC 1947Z 268DEG 25KT 4089 8361
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 4:00 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Cleveland OH
400 PM EDT Wed Jun 1 2022
OHZ008-009-018-019-012045-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
400 PM EDT Wed Jun 1 2022
...Strong thunderstorms will impact portions of Huron, southeastern
Seneca, Erie and southeastern Sandusky Counties through 445 PM EDT...
At 400 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clyde to 7 miles southeast of Green
Springs to near New Riegel. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Tiffin, Norwalk, Bellevue, Willard, Northern Milan, Milan, Wakeman,
Bloomville, New Riegel, Monroeville, Attica, North Fairfield,
Republic and Flat Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Ohio.
&&
LAT...LON 4118 8305 4135 8290 4128 8235 4123 8235
4099 8283 4099 8336 4100 8342
TIME...MOT...LOC 2000Z 264DEG 26KT 4135 8292 4119 8294 4100 8336
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jun 1, 4:03 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
403 PM EDT Wed Jun 1 2022
OHZ014-PAZ003-012030-
Ashtabula Inland OH-Crawford PA-
403 PM EDT Wed Jun 1 2022
...A strong thunderstorm will impact portions of east central
Ashtabula and northwestern Crawford Counties through 430 PM EDT...
At 403 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Andover, or 14 miles southeast of Ashtabula,
moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Linesville, Pymatuning North, Pymatuning Central, Pierpont,
Conneautville, Springboro and Conneaut Lakeshore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northeastern Ohio...and northwestern Pennsylvania.
&&
LAT...LON 4166 8073 4179 8073 4183 8034 4162 8034
TIME...MOT...LOC 2003Z 269DEG 28KT 4172 8063
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
JaszkaLocal storm report, Jun 1, 4:05 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT WED JUN 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG MASSILLON 40.79N 81.52W
06/01/2022 STARK OH PUBLIC
SOCIAL MEDIA PICTURE SHOWING SEVERAL MEDIUM
TO LARGE TREE LIMBS DOWNED. TIME ESTIMATED
VIA RADAR.
&&
SULLIVANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:13 PM EDT | Special Weather Statement | CLE | Wayne | 32 min |
| Jun 1, 2:02 PM EDT | Special Weather Statement | CLE | Stark | 43 min |
| Jun 1, 2:50 PM EDT | Special Weather Statement | CLE | Stark | 40 min |
| Jun 1, 2:53 PM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 52 min |
| Jun 1, 3:09 PM EDT | Special Weather Statement | CLE | Sandusky | 51 min |
| Jun 1, 3:15 PM EDT | Special Weather Statement | CLE | Stark | 30 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wood | 43 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | CLE | Stark | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | CLE | Wyandot | 58 min |
| Jun 1, 3:55 PM EDT | Special Marine Warning | CLE | 70 min | |
| Jun 1, 4:00 PM EDT | Special Weather Statement | CLE | Huron, Seneca | 45 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | CLE | Ashtabula | 27 min |
| Jun 1, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Seneca, Wyandot | 67 min |
| Jun 1, 4:19 PM EDT | Special Weather Statement | CLE | Marion, Morrow | 41 min |
| Jun 1, 4:36 PM EDT | Areal Flood Advisory | CLE | Erie, Sandusky | 3 hr |
| Jun 1, 4:40 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 38 min |
| Jun 1, 4:46 PM EDT | Special Weather Statement | CLE | Huron | 59 min |
| Jun 1, 4:50 PM EDT | Special Weather Statement | CLE | Geauga | 55 min |
| Jun 1, 5:00 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 3 hr |
| Jun 1, 5:10 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 50 min |
| Jun 1, 5:18 PM EDT | Special Weather Statement | CLE | Geauga, Portage | 42 min |
| Jun 1, 5:22 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain, Medina | 2 hr |
| Jun 1, 5:22 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Medina, Portage, Summit | 38 min |
| Jun 1, 5:30 PM EDT | Special Weather Statement | CLE | Wayne | 45 min |
| Jun 1, 5:33 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Medina, Summit | 3 hr |
| Jun 1, 5:50 PM EDT | Severe Thunderstorm Warning | CLE | Stark, Summit, Wayne | 55 min |
| Jun 1, 5:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 81 min |
| Jun 1, 6:03 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Trumbull | 72 min |
| Jun 1, 6:10 PM EDT | Special Weather Statement | CLE | Knox | 50 min |
| Jun 1, 6:17 PM EDT | Areal Flood Advisory | CLE | Geauga, Portage, Trumbull | 3 hr |
| Jun 1, 6:19 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark, Wayne | 41 min |
| Jun 1, 6:24 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 51 min |
| Jun 1, 6:55 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 50 min |
| Jun 1, 7:28 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wood, Wyandot | 62 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.